MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Contact Detach; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Contact Detach; Set, Administration, Intravascular
Model Number 1002835
Medical Device Problem Codes Loss of or Failure to Bond (1068); Premature Separation (4045)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 01/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced recurrent falling off of every infusion set during use since starting the pump on (b)(6) 2023, leading to high blood glucose levels above 500 mg/dl, which was treated with correction injections via multiple daily injections.
 
Additional Manufacturer Narrative
Initial 1 of 2.Based on the available information, this event is deemed to be a serious injury.Lot number query not raised, as the lot number is documented as unavailable and the caller declined to provide the infusion set lot number.Lot number retained as unknown.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Contact Detach
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
armando cuello
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50931309
Report Number3003442380-2026-010969
Device Sequence Number9734358
Product Code FPA
UDI-Device Identifier05705244018488
UDI-Public05705244018488
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1002835
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale